| Model Number |
DS2200X11B |
| Medical Device Problem Codes |
Mechanical Problem (1384); Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A trilogy ev300 device was returned to a third-party service center.There is no allegation of serious or permanent harm or injury.The device was not in use on a patient at the time of the occurrence.During the evaluation, the device failed the active exhalation verification test (aecm pretest during field change order remediation work (b)(4)).The service technician will need to replace the defective proportional valve (aecm) and 3-way solenoid valve to correct the issue.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.
Additional Manufacturer Narrative
The reported failure of active exhalation verification test is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.